TARU PUBLICATIONS
Author

Akriti Raturi

Department of Mathematics, Gharuan, Chandigarh University, Mohali, Punjab, 140301, India

Published papers
1
Citations
0
Views
172
Downloads
111

Publications

1 paper
Open Access Research Article·pp. 1797–1803·Vol. 27, Issue 8Dec 2024

New results in bipolar controlled b-dislocated metric space and its applications for solving fractional differential equations

Akriti Raturi, Saijal Chandel

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2043

In this paper: In this paper, a fixed point theorem is proved in bipolar controlled b dislocated metric space first time. Also, the findings of this result are applied to Caputo Fractional Differential Equation for...

AbstractReferencesFull Text PDF (348 KB)Views: 172Downloads: 111Citations: 0